# SDR SIMA201806076007

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 36,315 hours, 32,007 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER LANDING,  THE PLANE STARTED VIBRATING.  PULLED OVER TO FIND TWO RIGHT MAIN TIRES FLAT.  FOUND THE NR 3 MLG TIRE FLAT.   REMOVED AND REPLACED THE MLG WHEEL ASSY IAW WC 32-700-11. REMOVED AND REPLACED THE NR 4 MLG WHEEL ASSY IAW WC 32-700-11.
